Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strong Boehmians

Authors: Ellen R. Dill and Piotr Mikusiński
Journal: Proc. Amer. Math. Soc. 119 (1993), 885-888
MSC: Primary 44A40
MathSciNet review: 1152275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of generalized functions is introduced. The objects are defined as convolution quotients. The space is larger than the space of Schwartz distributions but smaller than the space of Boehmians.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A40

Retrieve articles in all journals with MSC: 44A40

Additional Information

Keywords: Boehmian, convolution quotient, Schwartz distributions
Article copyright: © Copyright 1993 American Mathematical Society